# SDR UIEA2020121402565

- Difficulty date: December 14, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,338 hours, 19,327 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PYLON NR 1 AND NR 2 INBOARD AND OUTBOARD DOORS HOLD OPEN RODS CHANNEL DAMAGED.  REMOVED AND REPLACED 4 EA DAMAGED CHANNEL AT ENGINE PYLON NR 1 AND NR 2 INBOARD AND OUTBOARD DOORS BY HOLD OPEN ROD, PER B767-300 SRM 51-40-02-0G-0.
